# SDR GTIA040856

- Difficulty date: December 1, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND 7 INCH CRACK ON STATION 1463 AT 8:00 POSITION A/C LEFT.  REMOVED DAMAGED AREA AND INSTALLED REPAIR IAW SRM.  (M)
